# SDR IPXA2025121861336

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 35,657 hours, 23,266 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Tank
- Part number: 125334D2
- Part serial: AA135255
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR** DURING FLIGHT FUEL TRANSFERRED FROM RH TANK TO CENTER TANK. LOOKS ABOUT 200 LBS PER HOUR. REMOVED AND REPLACED RH DEFUEL VALVE REF. UPS B757 AMM 28-26-01-004-144 AND 28-26-01-404-145.  COMPLETED DEFUEL  VALUE INSTALLATION WITH ADJUSTMENT LEAK CHECK REF AMM 28-26-01-790-801 OPS CHECKS GOOD.
